Hello my name is mike im 35. At 31 a had a heartattack and had 4 stints put in. I see my heart doctor 1 time yearly and have had no problems with my heart. For the past year i have been getting flush feelings in my body and then getting really tired after. If i could i would sleep all day. I also get the feeling of not being where im at when this happens. If i get a little pain in my chest or in my arm or neck or really anywhere in my body i get the flush feeling and then feel like **** until i can go to sleep. I have been to many doctors and they say its panic attacks or anixty but when i look up the symtoms of those i really dont get any of them. So they gave me klonopin 1mg 4 times daily for at least 10 months which sometimes seemed to take the edge off but for the last 2 months it hasnt worked at all. So then they put me on xanax 1mg along with the klonpin i feel like a drug store plus i take 5 pills for my heart. Has anyone ever had these types of this happen to them? It is very hard to explain how i feel to someone because its such a strange and weird feeling there are really no words to describe it. If anyone can help that would be great thank you mike ***@****
Have you had an echocardiogram lately? My mom had these symptoms and it was her heart valves along with heart muscle. You may want to request the doctors to take a look at your heart valves to make sure that is not causing your symptoms. Her symptoms were real and not anxiety.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.